Equaline Naproxen Sodium, 220 mg, Caplets

Other Information: Each caplet contains: sodium 21 mg. Store at 68-77 degrees F (20-25 degrees C). Avoid high humidity and excessive heat above 104 degrees F (40 degrees C). Misc: 24 caplets (Capsule-shaped tablets). Pain reliever/fever reducer (NSAID). Strength to last 12 hours. Compare to Aleve active ingredient (This product is not manufactured or distributed by Bayer HealthCare LLC, owner of the registered trademark Aleve). See new warnings. Gluten free. 100% quality guaranteed. Like it or let us make it right. That's our quality promise. 877-932-7948 supervaluprivatebrands.com.